Top answers from doctors based on your search:
Disclaimer

can a vitamin d supplement cause cramping and diarrhea

A 44-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Not usually: Some other cause.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old male asked:
Dr. Mark Einbecker
35 years experience Hand Surgery
See your doc: He can tell you why your level is 20 and what to do for it.
A 38-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Unusual response: This is a very unusual reaction to Vit D. You are more likely to be reacting to the other ingredients in the supplement so look for a pure Vit D3 with ... Read More
2
2 comments
1
1 thank
A 58-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
No: No. Chances are this is supply and demand at work. You get vitamin D through the sun on your untanned unprotected skin, through supplements and in ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Michael H. T. Sia
30 years experience Pediatrics
The latter...: Patients with severe symptoms of irritable bowel syndrome may develop vitamin b-12 deficiency due to problems with food intake, digestion and absorpti ... Read More
3
3 thanks
A 53-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Could be: Low vitamin d is extremely common and easily correctable by oral supplementation. Diarrhea may aggravate vitamin d deficiency. Low vitamin d may alt ... Read More
A 48-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Vitamin D: If I read this correctly you are not being given enough Vitamin D. If your vitamin D levels are indeed so low you MUST bring this to your doctor's att ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Vitamin D: Children who have low vitamin d levels may have food allergies. This may explain his diarrhea. Speak to your doctor about allergy testing.
A female asked:
Dr. Sheree Cloer
18 years experience Family Medicine
Not likely: There seems to be more going on than meets the eye. A physical exam, including blood tests, can shed light on underlying conditions, for example hypot ... Read More
A 19-year-old female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Absorption: Among other possibilities, a malabsorptive condition needs to be ruled out, such as celiac disease, as you have multiple deficiencies on an assumed no ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month